| Model Number |
H938175 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that foreign matter (hair, particles, and lint) was observed in the outer packaging, inside the inlet, and/or on the connectors of two (02) vented micro volume inlets.Additionally, there are indications that hair, particles, or lint may also be present inside the inlet tubing; however, this cannot be confirmed with certainty due to limited visibility.This was discovered during inspection.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: h6 (update codes), h11.H11: based on evaluation of the reported particulate matter (pm) complaint, this event is determined to conform to a previously identified and well-characterized issue.An investigation has already been performed.The investigation concluded multiple failure modes related to multiple root causes associated with process/procedural controls, materials, environment, and machine/tooling during manufacturing.Should additional relevant information become available, a supplemental report will be submitted.